# SDR MALA954566

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL FOUND THE LT NACELLE INBOARD LOWER WING SKIN TO NACELLE ATTACH ANGLE CRACKED AT SEVERAL RIVET HOLES ON THE FORWARD END.  THEY REPLACED THE FORWARD 20 INCHES OF THE ANGLE AND INSTALLED A DOUBLER OVER THE SPLICE AREA IAW FAIRCHILD SRM 51-00-00 AND ARP 54-20-9101.  (X)
